# SDR DLL13953042

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fs 809
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, INSPECTION FOUND SKIN CLIP CORRODED AT STA 809 BETWEEN STR 30 AND 31.  REMOVED DAMAGED CLIP AND INSTALLED NEW PER SRM 53-12-00 FIG 817.
